IGB

Connexion

(Article of periodic en Anglais - 1979)

Document title

Population biology of infections diseases: PartI

Authors(s) and Affiliation(s)

ANDERSON R. M. ; MAY R. M. ;

Abstract

If the host population is taken to be a dynamic variable (rather than constant, as conventionally assumed), a wider understanding of the population biology of infections diseases emerges. In this first part of a two-part article, mathematical models are developed, shown to fit data from laboratory experiments, and used to explore the evolutionary relations among transmission parameters.

Source

Article of periodic

published at : Nature London

Editor :

Millesime : 1979, vol. 280, no5721 [pp. 361-367]

Bibliographic references : 75réf.

Language

Anglais

Refdoc record number (ud4) : 12715886 : Permanent link - XML version
Powered by Pxxo